MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), dario's representative contacted the user in order to follow up regarding the replacement meter that the user recently received.The user reported a difference in the range of 15 mg/dl to 20 mg/dl in her bg readings when performing consecutive tests with her dario meter.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the user was transferring new dario strips into the old dario strips cartridge.Dario's user guide states in the section storage and handling: "do not transfer test strips from one cartridge to another".A replacement of dario's strips was sent to the user.After the above was received, dario's representative followed up with the user, who stated that she is still receiving inconsistent readings and reported receiving a reading of 365 mg/dl followed by a second reading of 270 mg/dl using her replacement of dario's strips and meter.Due to the above, a replacement of dario's meter, was sent to the user together with a return material authorization (rma) package, to further investigate this issue.After the replacement was received, dario's representative followed up with the user who reported that she received a bg reading of 404 mg/dl followed by a reading of 289 mg/dl.The user then requested a follow up call later that day from dario's representative in order to perform a control solution test.Dario's representative followed up with the user later that day and the user's dario meter was tested with control solution and a new cartridge of strips: the meter read within range for both tests.Control solution level 1 test results was 147 mg/dl (range 110-159 mg/dl) control solution level 2 test results was 234 mg/dl (range 192-277 mg/dl) during this troubleshooting, it was also determined that the user was storing her cartridge of strips in the kitchen.Dario's user guide states in the section of general precautions: "do not store the meter or test strips in an area where the humidity is outside of the range 10-90%, such as a bathroom or kitchen." the user reported that she performs three bg tests and uses the middle test result in order to determine how much insulin to administer.The user also stated that these inconsistent bg readings also occur with her non-dario meters that she has, including her cgm device.On (b)(6), an additional attempt to follow up with the user was made, however, no response has been received to date.As of this date, the rma was not received.If the rma is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23301955
Report Number3010606081-2025-00085
Device Sequence Number4889894
Product Code NBW
UDI-Device Identifier00850065006253
UDI-Public850065006253
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2204214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale